# SDR AALA202104059026

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 32,655 hours, 13,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R SLIDE DIFFICULT TO ARM. THE FABRIC IS VERY STIFF. MADE SLIGHT ADJUSTMENT TO R-1 DOOR SLIDE BRACKET IAW 25-66-02.
